Search results for author:"Raghib_M_Abu_Saris"
Total records matched: 2 Search took: 0.043 secs
You may get more results with author:"Raghib_M_Abu_Saris".
International Journal of Mathematical Education in Science and Technology Vol. 37, No. 5 (Jul 15, 2006) pp. 618–623
An explicit formula is established for the general solution of the homogeneous non-autonomous linear difference equation. The formula developed is then used to characterize globally periodic linear difference equations with constant coefficients.
International Journal of Mathematical Education in Science and Technology Vol. 40, No. 2 (January 2009) pp. 269–271
In this note, we show that if the integral of a continuous function, h, vanishes over an interval [a, b], then so does the integral of w(x)h(x) over [a, c] for some c in (a, b), where w is a monotonic increasing (decreasing) function on [a, b] with...